Psycho-Babble Medication Thread 892801

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Wellbutrin making me tired

Posted by WhiteTiger on April 25, 2009, at 22:03:28

This is my second day on Wellbutrin, 75 mg 3x a day. It exhausts me. I want to sleep constantly. I am tired, tired, tired. And my pdoc was concerned this stuff would make me manic cycle!

Has anyone else had this happen and does it wear off and if so, when? I want this med to help me quit smoking, alleviate zoloft's sexual side effects and give me more energy.. eventually. Will it happen, I wonder?

 

Re: Wellbutrin making me tired WhiteTiger

Posted by Phillipa on April 25, 2009, at 23:26:54

In reply to Wellbutrin making me tired, posted by WhiteTiger on April 25, 2009, at 22:03:28

Strange how different we all react to meds as wellbutrin made me appear manic to pdoc and I'm not. Love Phillipa

 

Re: Wellbutrin making me tired

Posted by Ceres on April 26, 2009, at 4:29:15

In reply to Wellbutrin making me tired, posted by WhiteTiger on April 25, 2009, at 22:03:28

Yes, at first I had heavy fatigue & cognitive problems on Wellbutrin. I was too doped up to drive. After about 3 mo's, it became energizing. I hit a limit where raising the dose brought on intolerable stimulation. I may have looked manic at that point, but it didn't feel like mania.
That was years ago & if I were to do it again, I'd be cutting pills up & climbing doses slowly.
It helped once w/ depression, but was too disabling for me to function at work until the fatigue & cognitive issues improved.

 

Re: Wellbutrin making me tired

Posted by Zana on April 26, 2009, at 11:34:49

In reply to Re: Wellbutrin making me tired, posted by Ceres on April 26, 2009, at 4:29:15

The first time I took Wellbutrin it made me energized and irritable. The second time, several years later, it made me spacey and slowed down. I think I already posted this answer. Jeez, it's the Provigil- it's activating but it makes me kinda of stoned.

I'm sure this was of no help.

Zana

 

Re: Wellbutrin making me tired

Posted by floatingbridge on April 30, 2009, at 19:37:51

In reply to Re: Wellbutrin making me tired, posted by Zana on April 26, 2009, at 11:34:49

My first go round with wellbutrin was positive for awhile. Recently was up to 450 and could sleep through it. I'm no longer on it.

Candace


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.